Alert archive / Idaho / Flash Flood Warnings in 2007
Flash Flood Warning 10, NWS Pocatello, ID
NWS Pocatello, ID issued this flash flood warning at Sep 26, 2007, 9:14 AM MDT for Bannock County, Idaho. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2007, 9:14 AM MDT (15:14 UTC)
- Expired
- Sep 26, 2007, 9:30 AM MDT
- In force
- 16 min
- Issued by
- NWS Pocatello, ID
- Area
- Counties, with a storm outline in the text
County Bannock County, ID
The radar
The Pocatello radar (KSFX), 79 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 3.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1988 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KPIH 261519 FFWPIH IDC005-261530- /O.NEW.KPIH.FF.W.0010.070926T1514Z-070926T1530Z/ /X.U.GO.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO ID 914 AM MDT WED SEP 26 2007 ...TEST...TEST...TEST... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * ...TEST...TEST...TEST... * UNTIL 930 AM MDT. ...REMINDER...THIS IS ONLY A TEST... LAT...LON 4259 11207 4251 11197 4248 11213 4259 11220 $$ SH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 2:55 AM MDT, 6 hours 19 minutes earlier.
Area forecast discussion, Sep 26, 2:55 AM MDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 255 AM MDT WED SEP 26 2007 .DISCUSSION...WEAK RIDGING AND DRY FLOW WILL DOMINATE THE WEATHER PATTERN THROUGH EARLY FRIDAY. TEMPERATURES WILL BE SHOWING A WARMING TREND EACH DAY. GUIDANCE CONTINUES TO INDICATE A VIGOROUS TROUGH/COLD FRONT PASSAGE LATE FRIDAY EVENING AND EARLY SATURDAY. AS THIS POTENT COLD FRONT SWINGS THROUGH PRECIPITATION CHANCES WILL INCREASE ACROSS THE AREA. THE MOST FAVORED LOCATIONS WILL BE THE CENTRAL MOUNTAINS AND THE NORTHEAST/EASTERN HIGHLANDS. A FAIRLY DRAMATIC COOL DOWN IS EXPECTED WITH THE FRONT...AND GUSTY WEST/SOUTHWEST WINDS BOTH AT THE SURFACE AND ALOFT ARE ANTICIPATED AS WELL. A SHORT LIVED RIDGE OF HIGH PRESSURE WILL MOVE IN SUNDAY...THEN ANOTHER TROUGH OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL MOVE IN MONDAY. ACTIVE AND SEASONABLE WEATHER WILL CONTINUE THROUGH THE REMAINDER OF NEXT WEEK. CANTIN && .AVIATION...A RIDGE OF HIGH PRESSURE WILL TRANSITION THROUGH SOUTHEAST IDAHO TODAY AND THURSDAY. DRY CONDITIONS ARE EXPECTED WITH GENERALLY LIGHT WINDS. RS && .FIRE WEATHER...A DRY HIGH PRESSURE RIDGE WILL MOVE ACROSS SOUTHEAST IDAHO TODAY AND THURSDAY. TEMPERATURES ARE EXPECTED TO RISE 10 TO 12 DEGREES BY THURSDAY AFTERNOON WITH MINIMUM RELATIVE HUMIDITY DIPPING TO THE MIDDLE TEENS. A PACIFIC COLD FRONT WILL BRING SHOWERS ACROSS THE AREA ON FRIDAY. RS && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Nearby
Flash Flood Warnings in Idaho, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.